Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Pain on both sides of abdomen, more discharge than normal, intercourse makes it worse. On tri-cylcen. Any ideas ?

I have achy pain on both sides of my abdomen where my ovaries are. I also have more discharge than normal. Seems to be very wet compared to normal. Intercourse seems to make it worse. I just finished my menstrual cycle. While on my menstrual cycle this pain started to occur. I had a baby 10 months ago. I just got off the mini pill about 4 months ago and on tri cyclen lo. It seems to be making cramps and period worse. Any ideas of what this could be?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Presence of pain abdomen and discharge are suggestive of pelvic inflammatory disease (PID).
The increase in amount of discharge after intercourse is also a characteristic of PIDs.
Consult your gynecologist for clinical examination, investigation (ultrasound abdomen, examination of the discharge, and / or endometrial biopsy)
Once confirmed the infection can be cleared with appropriate antibiotics.

Thanks and take care
Dr Shailja P Wahal
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor